# SDR DALA1032749853

- Difficulty date: November 17, 2010
- Submitted: November 18, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- Engine: Pwa JT8D17
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND FUSELAGE EXTERIOR STA 1258 BETWEEN L5R AND L6R SKIN CRACKED AT FASTENER FABRICATED FILLER AND DOUBLER MATERIAL 7075-T6 .040 LOT NR 1022364 IAW SRM 53-01, FIG 4 MAT ID IAW SRM 53-33-0 LOCATED DRILLED AND DEBURRED HOLES IAW SRM 51-10-01.  INSTALLED 1EA FILLER AND 1EA DOUBLER IAW SRM 53-01, FIG 4, 51-30-2 AT STA1259 BETWEEN L5L AND L6L TOPCOATED IAW SRM 51-10-3 CUT OUT DAMAGE 1 IN X 1.5 IN HFEC AREA IAW NDT SPM 06-10- 01.001 NO CRACK NOTED.
